Proceedings of the Japan Academy, Series A, Mathematical Sciences

The Godbillon-Vey invariant and the foliated cobordism group

Takashi Tsuboi

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 68, Number 4 (1992), 85-90.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195511814

Digital Object Identifier
doi:10.3792/pjaa.68.85

Mathematical Reviews number (MathSciNet)
MR1167993

Zentralblatt MATH identifier
0760.57013

Citation

Tsuboi, Takashi. The Godbillon-Vey invariant and the foliated cobordism group. Proc. Japan Acad. Ser. A Math. Sci. 68 (1992), no. 4, 85--90. doi:10.3792/pjaa.68.85. https://projecteuclid.org/euclid.pja/1195511814


Export citation

References

  • [1] R. Bott: On some formulas for the characteristic classes of group actions. Foliations and Gelfand-Fuks Cohomology. Proc. Rio de Janeiro (1976); Lect. Notes in Math., vol. 652, Springer-Verlag, pp. 25-61 (1978).
  • [2] D. B. A. Epstein: The simplicity of certain groups of homeomorphisms. Com-positio Math., 22, 165-173 (1970).
  • [3] I. M. Gel'fand and D. B. Fuks: PL foliations. Functional Anal. AppL, 7, 278-284 (1974).
  • [4] E. Ghys: Sur l'invariance topologique de la classe de Godbillon-Vey. Ann. Inst. Fourier, 37, 59-76 (1987).
  • [5] E. Ghys: L'invariant de Godbillon-Vey. Seminaire Bourbaki, expose no. 706 (1988/ 89).
  • [6] E. Ghys et V. Sergiescu: Sur un groupe remarquable de diffeomorphismes du cercle. Comment. Math. Helv., 62, 185-238 (1987).
  • [7] C. Godbillon et J. Vey: Un invariant des feuilletages de codimension 1. C. R. Acad. Sci. Paris, 273, 92-95 (1971).
  • [8] P. Greenberg: Classifying spaces for foliations with isolated singularities. Transactions Amer. Math. Soc, 304, 417-429 (1987).
  • [9] A. Haefliger: Groupoides d'holonomie et classinants. Structure Transverse des Feuilletages. Toulouse 1982, Asterisque, 116, 70-97 (1984).
  • [10] S. Hurder and A. Katok: Differentiability, rigidity and Godbillon-Vey classes for Anosov flows. Publ. Math. I.H.E.S., 72, 5-61 (1990).
  • [11] H. B. Lawson Jr.: Foliations. Bull. Amer. Math. Soc, 80, 369-418 (1974).
  • [12] J. Mather: Integrability in codimension 1. Comm. Math. Helv., 48,195-233 (1973).
  • [13] J. Mather: On the homology of Haefliger's classifying space. C.I.M.E., Differential Topology, pp. 71-116 (1976).
  • [14] G. Segal: Classifying spaces related to foliations. Topology, 17, 367-382 (1978).
  • [15] W. Thurston: Noncobordant foliations of Ss. Bull. Amer. Math. Soc, 78, 511-514 (1972).
  • [16] W. Thurston: Foliations and groups of diffeomorphism. ibid., 80, 304-307 (1974).
  • [17] W. Thurston: Existence of codimension-one foliations. Annals of Math., 104, 249-269 (1976).
  • [18] T. Tsuboi: On 2-cycles of B Diff (S1) which are represented by foliated ^-bundles over T Annales Inst. Fourier, 31 (2), 1-59 (1981).
  • [19] T. Tsuboi: Foliated cobordism classes of certain foliated ^-bundles over surfaces. Topology, 23, 233-244 (1984).
  • [20] T. Tsuboi: On the homology of classifying spaces for foliated products. Advanced Studies in Pure Math., 5, 37-120, Foliations (1985).
  • [21] T. Tsuboi: Foliations and homology of the group of diffeomorphisms. Sugaku, 34, 320-343 (1984); Sugaku expositions, 3, 145-181 (1990).
  • [22] T. Tsuboi: On the foliated products of class C Annals of Math., 130, 227-271 (1989).
  • [23] T. Tsuboi: On the Hurder-Katok extension of the Godbillon-Vey invariant. J. of Fac Sci., Univ. of Tokyo, Sec. IA, 37, 255-262 (1990).
  • [24] T. Tsuboi: Area functional and Godbillon-Vey cocycles (to appear in Annales Inst. Fourier).
  • [25] T. Tsuboi: Homological and dynamical study on certain groups of Lipschitz homeomorphisms of the circle (preprint).
  • [26] T. Tsuboi: Small commutators in piecewise linear homeomorphisms of the real line (preprint).
  • [27] T. Tsuboi: Rationality of piecewise linear foliations and homology of the group of piecewise linear homeomorphisms (to appear in Enseign. Math.).